# SDR 96ZZZX4023

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734748
- Condition: Corroded
- Location: Honeycomb Core
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLERS AT HINGES AND DOWNSTOPS ARE MISSING.  HONEYCOMB CORE IS CORRODED.  UPPER AND LOWER SKINS ARE DELAMINATED.  CENTER HINGE FITTING BEARING WELLS ARE CORRODED.  TRAILING EDGE OF UPPER SKIN DELAMINATED ALONG 85 PERCENT OF ITS SPAN.
